×

zbMATH — the first resource for mathematics

Found 4 Documents (Results 1–3)

Jiang, Yunping (ed.) et al., Quasiconformal mappings, Riemann surfaces, and Teichmüller spaces. AMS special session in honor of Clifford J. Earle, Syracuse, NY, USA, October 2–3, 2010. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-5340-5/pbk; 978-0-8218-9029-5/ebook). Contemporary Mathematics 575, 283-297 (2012).
MSC:  30F60 32G15
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Author
Year of Publication
Classification